Properties of parabolic Kählerian spaces admitting an almost geodesic mapping of the type π2 with degenerate affinor structure

Authors

  • T. I. Grigoreva

Abstract

We study an almost geodesic mapping of Riemann spaces with parabolic affinor structure. Some properties of parabolic Kählerian spaces admitting an almost geodesic mapping are established.

Published

25.11.2007

Issue

Section

Short communications

How to Cite

Grigoreva, T. I. “Properties of Parabolic Kählerian Spaces Admitting an Almost Geodesic Mapping of the Type π2 With Degenerate Affinor Structure”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 11, Nov. 2007, pp. 1574–1579, https://umj.imath.kiev.ua/index.php/umj/article/view/3412.